Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 151, NWS Jackson, KY

August 5, 2005Whitley County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Aug 5, 2005, 6:51 PM EDT for Whitley County, Kentucky. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2005, 6:51 PM EDT (22:51 UTC)
Expired
Aug 5, 2005, 7:10 PM EDT
In force
19 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Whitley County, KY

The radar

The Knoxville radar (KMRX), 93 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2005-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2005-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1665 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 052251
SVRJKL
KYC235-052345-
/O.NEW.KJKL.SV.W.0151.050805T2251Z-050805T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
651 PM EDT FRI AUG 5 2005

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 745 PM EDT

* AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ROCKHOLDS...OR ABOUT 9 MILES NORTHEAST OF WILLIAMSBURG. THIS STORM
  WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FABER BY 705 PM EDT
  6 MILES NORTHWEST OF LOUDEN BY 720 PM EDT
  PERKINS BY 725 PM EDT
  ROCKHOLDS BY 735 PM EDT
  WOFFORD...GOLDBUG...WALDEN AND SUTTONS MILL BY 745 PM EDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

REPORT SEVERE WEATHER TO THE NEAREST LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3682 8392 3696 8406 3683 8430 3666 8412

$$

HYSELL
2 follow-up statements
000 
WWUS53 KJKL 052300
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
700 PM EDT FRI AUG 5 2005

KYC235-052345-
/O.CON.KJKL.SV.W.0151.000000T0000Z-050805T2345Z/
WHITLEY KY-
700 PM EDT FRI AUG 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM EDT FOR
WHITLEY COUNTY...

AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ROCKHOLDS...OR ABOUT 7 MILES NORTHEAST OF WILLIAMSBURG.
THIS STORM WAS NEARLY STATIONARY.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WALDEN...FABER...WOODBINE AND 6 MILES SOUTHEAST OF DEERING BY 745
  PM EDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3682 8392 3696 8406 3683 8430 3666 8412

$$

HYSELL
000 
WWUS53 KJKL 052312
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
711 PM EDT FRI AUG 5 2005

KYC025-052321-
/O.EXP.KJKL.SV.W.0150.000000T0000Z-050805T2315Z/
BREATHITT KY-
711 PM EDT FRI AUG 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR BREATHITT COUNTY EXPIRES AT
715 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA AND NO
LONGER POSES A THREAT FOR SEVERE WEATHER. HOWEVER...THE POTENTIAL FOR
STRONG THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS WILL CONTINUE 
IN EASTERN BREATHITT COUNTY.

LAT...LON 3737 8344 3757 8339 3755 8317 3742 8316
      3741 8317 3744 8322 3741 8326 3738 8335
      3735 8339 3735 8341

$$

JACOBSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:37 PM EDT, 4 hours 14 minutes earlier.

Area forecast discussion, Aug 5, 2:37 PM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
237 PM EDT FRI AUG 5 2005

.DISCUSSION...
THE FRONTAL SYSTEM TO THE NORTH OF THE AREA IS REALLY STARTING TO
GET SHEARED AS IT APPROACHES. IT HAS ALSO BECOME QUASI STATIONARY
OVER THE LAST SIX HOURS. THE MODELS ARE SHOWING THIS FRONT BECOMING
LESS ORGANIZED WITH TIME AND IT WILL EVENTUALLY JUST WASH OUT OVER
THE AREA OVER THE NEXT COUPLE OF DAYS. SOME PREFRONTAL THUNDERSTORMS
HAVE STARTED FIRING UP THIS AFTERNOON. SOME QUARTER SIZED HAIL HAS
ALREADY BEEN REPORTED AT MOUNT HERMAN IN MONROE COUNTY. THIS
PREFRONTAL AREA ACTUALLY HAS THE MOST UNSTABLE AIR WITH THE NAM
MODEL FORECASTING LI VALUES OF MINUS 5 AND CAPE VALUES OF 2800.  THE
STORMS THAT FORM OUT AHEAD OF THIS FRONT HAVE THE GREATEST POTENTIAL
TO HAVE AN ISOLATED SEVERE THUNDERSTORM...ESPECIALLY IF THERE IS
SOME BOUNDARY INTERACTION BETWEEN ADJACENT CELLS.

AS THE FRONT WASHES OUT OVER THE AREA...IT WILL BRING THE HIGH
TEMPERATURE DOWN INTO THE MID TO UPPER 80S OVER THE NEXT COUPLE OF
DAYS. THE FORECAST IS 3 TO 5 DEGREES HIGHER THAN MOS. THE MOS WAS
ALL OVER THE PLACE. THE NGM MOS ACTUALLY LOOKED LIKE THE MODEL OF
THE DAY FOR THE TEMPERATURES. THIS WEEKEND...THERE SHOULD BE
AFTERNOON AND EARLY EVENING CONVECTION EACH DAY AS THE WASHING OUT
FRONTAL BOUNDARY WILL HELP TO GET SOME CONVECTION GOING.

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...

EXTENDED (MONDAY THROUGH FRIDAY)...
FOR THE FIRST PORTION OF THE EXTENDED...THE CANADIAN AND GFS ARE IN
FAIR AGREEMENT IN PUSHING NORTHERN STREAM UPPER TROF THROUGH OUR
AREA TUESDAY/EARLY WED. WHILE THERE IS DISAGREEMENT ON THE STRENGTH
OF THIS SYSTEM...HAVE INCREASED POPS TUE/WED AND LOWERED HIGHS
CONSIDERING ANTICIPATED CLOUD COVER.  LATE IN THE PERIOD...THERE IS
CONSIDERABLE DISAGREEMENT WHERE THE CANADIAN MODEL KEEPS LARGE UPPER
TROF OVER THE EASTERN US...WHILE THE GFS BUILDS UPPER RIDGE. THE
TREND OF THE GFS HAS BEEN NOT AMPLIFY RIDGE AS STRONG AS PREVIOUS
RUNS...SO LEANED TWD A SOLUTION WHERE RIDGE RETURNS...BUT NOT TO THE
DEGREE ADVERTISED BY GFS. AS A RESULT...INCREASED HIGHS LATE IN THE
WEEK.

&&

1040 AM EDT FRI AUG 5 2005

.PREV DISCUSSION...

UPDATED THE FORECAST TO GET RID OF THE MORNING
WORDING.  THE FRONTAL SYSTEM TO THE NORTH OF THE AREA IS REALLY
STARTING TO GET SHEARED AS IT APPROACHES THE AREA. THE MODELS ARE
SHOWING THIS FRONT TO BECOME LESS ORGANIZED WITH TIME AND WILL
EVENTUALLY JUST DIE OVER THE AREA. EXPECT THAT SOME THUNDERSTORMS
ARE GOING TO START FIRING UP WITH THE HEATING THIS AFTERNOON OUT
AHEAD OF THE FRONTAL SYSTEM. YESTERDAY...THERE WERE A LOT OF
PREFRONTAL THUNDERSTORMS. THIS PREFRONTAL AREA ACTUALLY HAS THE MOST
UNSTABLE AIR WITH THE NAM MODEL FORECASTING LI VALUES OF MINUS 5 AND
CAPE VALUES OF 2800.  THE STORMS THAT FORM OUT AHEAD OF THE FRONT
HAVE THE GREATEST POTENTIAL TO HAVE AN ISOLATED SEVERE
THUNDERSTORM...ESPECIALLY IF THERE IS SOME BOUNDARY INTERACTION
BETWEEN ADJACENT CELLS. THE NAM MODEL IS HINTING THAT THIS ACTIVITY
WOULD FIRST FIRE UP ACROSS THE CENTRAL PORTION OF THE CWA BY 2 PM
EDT FROM JACKSON TO MARTIN COUNTIES AND THEN MOVE TO THE SOUTH AS
TIME GOES ON. WILL HAVE TO WAIT AND SEE WHERE THESE STORMS WILL
ACTUALLY GET GOING. LATE THIS AFTERNOON AND EARLY THIS EVENING...THE
FRONT WILL THEN BE MOVING INTO THE CWA. THE REST OF THE FORECAST IS
ON TRACK.

257 AM EDT FRI AUG 5 2005

.DISCUSSION...
ONLY A FEW MINOR CHANGES MADE TO FORECAST. WINDS WERE ADJUSTED A BIT
TO BETTER REFLECT FRONTAL PASSAGE LATER THIS AFTERNOON AND EVENING.
ALSO ADJUSTED WINDS DOWN A LITTLE MORE DURING THE NIGHTTIME PERIODS.
FOR TEMPERATURES...DECIDED TO GO COOLER THAN YESTERDAYS TEMPS...BUT
STILL A DEGREE OR TWO WARMER THAN MAV MOS. MID AND LATE AFTERNOON
TEMPS SHOULD BE HELD DOWN A LITTLE AS CLOUD COVER INCREASES WITH
APPROACH OF COLD FRONT...BUT THERE SHOULD STILL BE AMPLE TIME DURING
THE EARLY AFTERNOON HOURS FOR TEMPERATURES TO RISE ABOVE MAV MOS.

PRECIPITATION CHANCES FOR FRIDAY AND SATURDAY LOOKED GOOD AND WERENT
CHANGED. WITH GFS CROSS SECTIONS AND NAM SOUNDINGS INDICATING GOOD
LOW AND MIDDLE LEVEL MOISTURE...AFTERNOON CAPES...AND
INSTABILITY...LIKED POPS ALREADY IN GRIDS. MAV SHOWING A GOOD
MOISTURE SURGE SUNDAY EVENING AND MONDAY...ASSOCIATED WITH A LOW
PRESSURE CENTER MOVING NORTH OUT OF THE GULF OF MEXICO...SO DECIDED
TO INCREASE POPS SUNDAY NIGHT AND MONDAY AFTERNOON INTO CHANCE
CATEGORY. DEWPOINTS WERE ADJUSTED UP A DEGREE OR TWO FOR SUNDAY AND
MONDAY TO REFLECT THE MOISTURE SURGE MENTIONED PREVIOUSLY.

ALL MOS NUMBERS GOING WITH NO POPS FOR TODAY. WITH AMPLE MOISTURE IN
PLACE...PER MODEL SOUNDINGS AND CROSS SECTIONS...AND FRONT
APPROACHING...FEEL THAT SHOWERS AND THUNDERSTORMS WILL BEGIN
POPPING AGAIN EARLY THIS AFTERNOON...HENCE FELT COMFORTABLE LEAVING
IN CHANCE POPS FOR THIS AFTERNOON...BEGINNING IN NORTHERN COUNTIES.
HOWEVER...DONT FEEL FRONT WILL BE STRONG ENOUGH TO SPARK WIDESPREAD
CONVECTION. NO CHANGES WERE MADE TO EXTENDED PORTION OF FORECAST.

924 PM EDT THU AUG 4 2005

AFTERNOON AND EARLY EVENING CONVECTION COMING TO AN END ACROSS THE
AREA. FRONTAL BOUNDARY PUSHING INTO THE MIDWEST...WITH A BAND OF
WHAT APPEARS TO BE MAINLY VIRGA STRETCH ACROSS THE OHIO RIVER
VALLEY. THIS BAND OF VIRGA...AND PROBABLY SPRINKLES WILL BE DRIFTING
SLOWLY SOUTHWARD OVERNIGHT. FOR THE MOST PART FORECAST ELEMENTS ARE
ON TRACK. ONLY UPDATE WILL BE TO FRESHEN UP WORDING AND TO REMOVE
EVENING POPS. WILL ALSO MAKE SOME ADJUSTMENTS TO THE ISC TEMP GRIDS
AS THE VALLEYS HAVE DECOUPLED MORE QUICKLY THAN GRIDDED DATA SHOWS.
HOWEVER...VALLEY TEMPS ALSO SEEMED TO HAVE LEVELED OFF JUST A BIT.
SO WILL STAY WITH CURRENTLY ADVERTISED LOWS...POSSIBLY INTRODUCING A
RANGE OF TEMPS FOR THE INTERMOUNTAIN AREAS TO COVER THE POSSIBILITY
OF A SMALL SPREAD IN TEMPS FOR MORNING LOWS.

UPDATED ZONES...OTHER PRODUCTS OUT SOON.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.
&&

JACOBSON/HYSELL
Hazardous weather outlook, Aug 5, 4:37 AM EDT, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
437 AM EDT FRI AUG 5 2005

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-060836-
BATH-BELL-BREATHITT-CLAY-ELLIOTT-ESTILL-FLEMING-FLOYD-HARLAN-JACKSON-
JOHNSON-KNOTT-KNOX-LAUREL-LEE-LESLIE-LETCHER-MAGOFFIN-MARTIN-
MCCREARY-MENIFEE-MONTGOMERY-MORGAN-OWSLEY-PERRY-PIKE-POWELL-PULASKI-
ROCKCASTLE-ROWAN-WAYNE-WHITLEY-WOLFE-
INCLUDING THE CITIES OF...BARBOURVILLE...BEATTYVILLE...BOONEVILLE...
CAMPTON...FLEMINGSBURG...FRENCHBURG...HARLAN...HAZARD...HINDMAN...
HYDEN...INEZ...IRVINE...JACKSON...LONDON...MANCHESTER...MCKEE...
MIDDLESBORO...MONTICELLO...MOREHEAD...MOUNT STERLING...
MOUNT VERNON...OWINGSVILLE...PAINTSVILLE...PIKEVILLE...PINEVILLE...
PRESTONSBURG...SALYERSVILLE...SANDY HOOK...SOMERSET...STANTON...
WEST LIBERTY...WHITESBURG...WHITLEY CITY AND WILLIAMSBURG
437 AM EDT FRI AUG 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY AND AGAIN
ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

AR

In the hours before

Local storm report, Aug 5, 5:12 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
512 PM EDT FRI AUG 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             PINEVILLE               36.76N 83.70W
08/05/2005  0.75 INCH        BELL               KY   LAW ENFORCEMENT

&&

JCARICO
Local storm report, Aug 5, 5:18 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
518 PM EDT FRI AUG 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     4 SE LONDON             37.09N 84.03W
08/05/2005                   LAUREL             KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN EASTERN PART OF COUNTY.

&&

JCARICO
Local storm report, Aug 5, 5:18 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE JACKSON KY
518 PM EDT FRI AUG 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     4 SE LONDON             37.09N 84.03W
08/05/2005                   LAUREL             KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN EASTERN PART OF COUNTY.

&&

JCARICO

...CORRECTED EVENT TIME
Local storm report, Aug 5, 5:37 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
537 PM EDT FRI AUG 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     2 NE NOLANSBURG         36.95N 83.14W
08/05/2005                   HARLAN             KY   LAW ENFORCEMENT

            TWO TREES DOWN ON SR 522 NEAR MILE MARKER 10.

0525 PM     TSTM WND DMG     COOPERSVILLE            36.76N 84.74W
08/05/2005                   WAYNE              KY   LAW ENFORCEMENT

            ROOF OFF BARN.

&&

JCARICO
Local storm report, Aug 5, 5:55 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
555 PM EDT FRI AUG 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     FLASH FLOOD      PINEVILLE               36.76N 83.70W
08/05/2005                   BELL               KY   LAW ENFORCEMENT

            DISPATCH OFFICE FLOODED.

0536 PM     FLASH FLOOD      IRVINE                  37.70N 83.97W
08/05/2005                   ESTILL             KY   LAW ENFORCEMENT

            WATER IN STREETS WITH STREETS BLOCKED OFF.

&&

JCARICO
Local storm report, Aug 5, 6:13 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
613 PM EDT FRI AUG 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             KALIOPI                 37.23N 83.42W
08/05/2005  0.75 INCH        LESLIE             KY   TRAINED SPOTTER

&&

JCARICO

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 2:58 PM EDTSevere Thunderstorm WarningJKLLaurel32 min
Aug 5, 3:10 PM EDTSevere Thunderstorm WarningJKLClay50 min
Aug 5, 3:36 PM EDTSevere Thunderstorm WarningJKLHarlan54 min
Aug 5, 3:41 PM EDTSevere Thunderstorm WarningJKLKnox, Laurel55 min
Aug 5, 3:42 PM EDTSevere Thunderstorm WarningJKLLeslie56 min
Aug 5, 4:23 PM EDTSevere Thunderstorm WarningJKLLetcher55 min
Aug 5, 4:26 PM EDTSevere Thunderstorm WarningJKLPerry35 min
Aug 5, 4:29 PM EDTSevere Thunderstorm WarningJKLPulaski46 min
Aug 5, 4:34 PM EDTSevere Thunderstorm WarningJKLBell56 min
Aug 5, 4:47 PM EDTSevere Thunderstorm WarningJKLPerry28 min
Aug 5, 4:51 PM EDTSevere Thunderstorm WarningJKLEstill39 min
Aug 5, 4:54 PM EDTSevere Thunderstorm WarningJKLRockcastle41 min
Aug 5, 4:59 PM EDTSevere Thunderstorm WarningJKLWayne46 min
Aug 5, 5:20 PM EDTSevere Thunderstorm WarningJKLKnott, Letcher25 min
Aug 5, 5:21 PM EDTSevere Thunderstorm WarningJKLMcCreary34 min
Aug 5, 5:30 PM EDTSevere Thunderstorm WarningJKLBell30 min
Aug 5, 5:37 PM EDTFlash Flood WarningJKLEstill83 min
Aug 5, 5:37 PM EDTFlash Flood WarningJKLBell23 min
Aug 5, 5:39 PM EDTSevere Thunderstorm WarningJKLLetcher26 min
Aug 5, 5:48 PM EDTSevere Thunderstorm WarningJKLClay42 min
Aug 5, 5:58 PM EDTSevere Thunderstorm WarningJKLLeslie55 min
Aug 5, 6:01 PM EDTSevere Thunderstorm WarningJKLWhitley44 min
Aug 5, 6:30 PM EDTSevere Thunderstorm WarningJKLPerry45 min
Aug 5, 6:35 PM EDTSevere Thunderstorm WarningJKLBreathitt40 min
Aug 5, 7:13 PM EDTSevere Thunderstorm WarningJKLFloyd47 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.